# SDR DALA2015110606783

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 51,378 hours, 18,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CABIN EMERGENCY EXIT LIGHTING INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PACK M736, IAW AMM 33-51. CKS OK.
